# SDR DALA2017101107412

- Difficulty date: October 11, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 42,719 hours, 28,768 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1037
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 1037, LONGERON 17R.  THE FRAME WAS REPAIRED IAW SRM 53-20-07-2R, PRCEDURE 4.  ET, HFEC ACCOMPLISHED IAW NDT SPM 06-10-01.001 NO CRACKS FOUND AFTER DAMAGED WAS REMOVED.
